# SDR 96ZZZX5310

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80032
- Make and model: Child S2APITTS
- Aircraft serial: 2054
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Condition: Stiff
- Location: Engine
- Part time: 457 hours
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED VERY RIGID/STIFF OIL AND FUEL HOSES, REPLACED WITH NEW ASSEMBLIES.  HOSES WERE DATED 1971 AND 1972.  THE AIRPLANE IS A 1973 MODEL.  SUBMITTER CONTINUES TO FIND OLD STIFF/BRITTLE HOSES ON ANNUAL INSPECTIONS.  (THIS AIRCRAFT HAS 2 OIL COOLERS).
